# SDR SWIA201332489

- Difficulty date: January 3, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 29,707 hours, 25,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT FLOOR LEVEL AT MAIN CABIN DOOR IS BURNED OUT.  (FLT 6419)  RELAMPED EMERGENCY LIGHT.
